American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C42) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 95 found      Go to page: 1 2 3 4

[1] Qing-Ming Cheng and Guoxin Wei. A gap theorem of self-shrinkers. Trans. Amer. Math. Soc. 367 (2015) 4895-4915.
Abstract, references, and article information   
View Article: PDF

[2] J. H. Lira and G. A. Wanderley. Mean curvature flow of Killing graphs. Trans. Amer. Math. Soc. 367 (2015) 4703-4726.
Abstract, references, and article information   
View Article: PDF

[3] Gregory Drugan. An immersed $S^2$ self-shrinker. Trans. Amer. Math. Soc. 367 (2015) 3139-3159.
Abstract, references, and article information   
View Article: PDF

[4] Francisco J. López. Uniform approximation by complete minimal surfaces of finite total curvature in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 366 (2014) 6201-6227.
Abstract, references, and article information   
View Article: PDF

[5] Antonio Alarcón and Francisco J. López. Properness of associated minimal surfaces. Trans. Amer. Math. Soc. 366 (2014) 5139-5154.
Abstract, references, and article information   
View Article: PDF

[6] Henri Anciaux. Spaces of geodesics of pseudo-Riemannian space forms and normal congruences of hypersurfaces. Trans. Amer. Math. Soc. 366 (2014) 2699-2718.
Abstract, references, and article information   
View Article: PDF

[7] Patrick Breuning. $C^1$-regularity for local graph representations of immersions. Trans. Amer. Math. Soc. 365 (2013) 6185-6198.
Abstract, references, and article information   
View Article: PDF

[8] Dorel Fetcu and Harold Rosenberg. Surfaces with parallel mean curvature in $\mathbb{C}P^n\times\mathbb{R}$ and $\mathbb{C}H^n\times\mathbb{R}$. Trans. Amer. Math. Soc. 366 (2014) 75-94.
Abstract, references, and article information   
View Article: PDF

[9] Graham Smith. The non-linear Plateau problem in non-positively curved manifolds. Trans. Amer. Math. Soc. 365 (2013) 1109-1124.
Abstract, references, and article information   
View Article: PDF

[10] Antonio Alarcón and Francisco J. López. On harmonic quasiconformal immersions of surfaces in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 365 (2013) 1711-1742.
Abstract, references, and article information   
View Article: PDF

[11] Luis J. Alías, Debora Impera and Marco Rigoli. Hypersurfaces of constant higher order mean curvature in warped products. Trans. Amer. Math. Soc. 365 (2013) 591-621.
Abstract, references, and article information   
View Article: PDF

[12] Qing-Ming Cheng and Hongcang Yang. Universal bounds for eigenvalues of a buckling problem II. Trans. Amer. Math. Soc. 364 (2012) 6139-6158.
Abstract, references, and article information   
View Article: PDF

[13] Luis J. Alías, G. Pacelli Bessa and J. Fabio Montenegro. An estimate for the sectional curvature of cylindrically bounded submanifolds. Trans. Amer. Math. Soc. 364 (2012) 3513-3528.
Abstract, references, and article information   
View Article: PDF

[14] Rabah Souam and Joeri Van der Veken. Totally umbilical hypersurfaces of manifolds admitting a unit Killing field. Trans. Amer. Math. Soc. 364 (2012) 3609-3626.
Abstract, references, and article information   
View Article: PDF

[15] Maria Fernanda Elbert, Barbara Nelli and Ricardo Sa Earp. Existence of vertical ends of mean curvature $1/2$ in $\mathbb{H}^2 \times\mathbb{R}$. Trans. Amer. Math. Soc. 364 (2012) 1179-1191. MR 2869173.
Abstract, references, and article information   
View Article: PDF

[16] María A. León-Guzmán, Pablo Mira and José A. Pastor. The space of Lorentzian flat tori in anti-de Sitter $3$-space. Trans. Amer. Math. Soc. 363 (2011) 6549-6573. MR 2833568.
Abstract, references, and article information   
View Article: PDF

[17] Christoph Bohle and G. Paul Peters. Soliton spheres. Trans. Amer. Math. Soc. 363 (2011) 5419-5463. MR 2813421.
Abstract, references, and article information   
View Article: PDF

[18] José M. Espinar. Invariant conformal metrics on $\mathbb{S}^{n}$. Trans. Amer. Math. Soc. 363 (2011) 5649-5661. MR 2817403.
Abstract, references, and article information   
View Article: PDF

[19] Isabel Fernandez and Francisco J. Lopez. On the uniqueness of the helicoid and Enneper’s surface in the Lorentz-Minkowski space $\mathbb{R}_{1}^{3}$. Trans. Amer. Math. Soc. 363 (2011) 4603-4650. MR 2806686.
Abstract, references, and article information   
View Article: PDF

[20] José M. Espinar and Harold Rosenberg. A Colding-Minicozzi stability inequality and its applications. Trans. Amer. Math. Soc. 363 (2011) 2447-2465. MR 2763722.
Abstract, references, and article information   
View Article: PDF

[21] Mohammad Ghomi and Robert E. Greene. Relative isometric embeddings of Riemannian manifolds. Trans. Amer. Math. Soc. 363 (2011) 63-73. MR 2719671.
Abstract, references, and article information   
View Article: PDF

[22] Luis J. Alías, Ana Hurtado and Vicente Palmer. Geometric analysis of Lorentzian distance function on spacelike hypersurfaces. Trans. Amer. Math. Soc. 362 (2010) 5083-5106. MR 2657673.
Abstract, references, and article information   
View Article: PDF

[23] Antonio Alarcón. Compact complete minimal immersions in $\mathbb {R}^3$. Trans. Amer. Math. Soc. 362 (2010) 4063-4076. MR 2608395.
Abstract, references, and article information   
View Article: PDF

[24] Rabah Souam. On stable constant mean curvature surfaces in $\mathbb S^2\times \mathbb R$ and $\mathbb H^2\times \mathbb R $. Trans. Amer. Math. Soc. 362 (2010) 2845-2857. MR 2592938.
Abstract, references, and article information   
View Article: PDF

[25] Elisabetta Colombo and Paola Frediani. Siegel metric and curvature of the moduli space of curves. Trans. Amer. Math. Soc. 362 (2010) 1231-1246. MR 2563728.
Abstract, references, and article information   
View Article: PDF

[26] Andrzej Derdzinski and Tadeusz Januszkiewicz. Totally real immersions of surfaces. Trans. Amer. Math. Soc. 362 (2010) 53-115. MR 2550145.
Abstract, references, and article information   
View Article: PDF

[27] Benoît Daniel. Isometric immersions into $\mathbb {S}^n\times \mathbb {R}$ and $\mathbb {H}^n\times \mathbb {R}$ and applications to minimal surfaces. Trans. Amer. Math. Soc. 361 (2009) 6255-6282. MR 2538594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Diego Conti and Simon Salamon. Generalized Killing spinors in dimension 5. Trans. Amer. Math. Soc. 359 (2007) 5319-5343. MR 2327032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Antonio Alarcón, Leonor Ferrer and Francisco Martín. A uniqueness theorem for the singly periodic genus-one helicoid. Trans. Amer. Math. Soc. 359 (2007) 2819-2829. MR 2286058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] T. Hasanis, A. Savas-Halilaj and T. Vlachos. Complete minimal hypersurfaces in the hyperbolic space $\mathbb{H}^{4}$ with vanishing Gauss-Kronecker curvature. Trans. Amer. Math. Soc. 359 (2007) 2799-2818. MR 2286057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 95 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia